Alert archive / Massachusetts / Heat Advisories in 2011
Heat Advisory 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this heat advisory at Jul 23, 2011, 3:38 AM EDT for 8 counties in Massachusetts; Kent County, Providence County, Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Jul 23, 2011, 11:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2011, 3:38 AM EDT (07:38 UTC)
- In effect from
- Jul 23, 2011, 11:00 AM EDT
- Expired
- Jul 23, 2011, 4:39 PM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Kent County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 48 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2404 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
670 WWUS71 KBOX 230738 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 338 AM EDT SAT JUL 23 2011 CTZ002>004-MAZ004-005-010>019-026-RIZ001>004-231600- /O.NEW.KBOX.HT.Y.0003.110723T1500Z-110723T2200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...BARRE...FITCHBURG...FRAMINGHAM... LOWELL...AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD... WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY... TAUNTON...BROCKTON...PLYMOUTH...AYER...FOSTER...SMITHFIELD... PROVIDENCE...WEST GREENWICH...WARWICK 338 AM EDT SAT JUL 23 2011 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. * LOCATIONS...MOST OF NORTHERN CONNECTICUT...NORTHERN RHODE ISLAND AND MOST OF MASSACHUSETTS. * HAZARDS...HOT WEATHER. * HEAT INDEX VALUES...UP TO 100. * TIMING...SATURDAY AFTERNOON. * IMPACTS...EXCESSIVE HEAT MAY LEAD TO HEAT RELATED ILLNESSES FOR CHILDREN...THE ELDERLY AND THOSE PERFORMING STRENUOUS PHYSICAL ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
2 follow-up statements
599 WWUS71 KBOX 231610 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1210 PM EDT SAT JUL 23 2011 CTZ002>004-MAZ004-005-010>019-026-RIZ001>004-232200- /O.CON.KBOX.HT.Y.0003.000000T0000Z-110723T2200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...BARRE...FITCHBURG...FRAMINGHAM... LOWELL...AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD... WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY... TAUNTON...BROCKTON...PLYMOUTH...AYER...FOSTER...SMITHFIELD... PROVIDENCE...WEST GREENWICH...WARWICK 1210 PM EDT SAT JUL 23 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATIONS...MOST OF NORTHERN CONNECTICUT...NORTHERN RHODE ISLAND AND MOST OF MASSACHUSETTS. * HAZARDS...HOT WEATHER. * HEAT INDEX VALUES...NEAR 100. * TIMING...SATURDAY AFTERNOON. * IMPACTS...EXCESSIVE HEAT MAY LEAD TO HEAT RELATED ILLNESSES FOR CHILDREN...THE ELDERLY AND THOSE PERFORMING STRENUOUS PHYSICAL ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
508 WWUS71 KBOX 232039 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 439 PM EDT SAT JUL 23 2011 CTZ002>004-MAZ004-005-010>019-026-RIZ001>004-232145- /O.CAN.KBOX.HT.Y.0003.000000T0000Z-110723T2200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...BARRE...FITCHBURG...FRAMINGHAM... LOWELL...AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD... WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY... TAUNTON...BROCKTON...PLYMOUTH...AYER...FOSTER...SMITHFIELD... PROVIDENCE...WEST GREENWICH...WARWICK 439 PM EDT SAT JUL 23 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE HEAT ADVISORY. HEAT INDEX VALUES WILL APPROACH 100 IN A FEW SPOTS IN SOUTHERN NEW ENGLAND. THE MOST LIKELY SPOTS INCLUDE HARTFORD CONNECTICUT... SPRINGFIELD MASSACHUSETTS...AND NASHUA NEW HAMPSHIRE. HOWEVER IN MOST AREAS THE INDEX VALUES SHOULD REMAIN IN THE 90S. ALL VALUES SHOULD DIMINISH AFTER 5 PM. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this heat advisory went out at Jul 23, 2:36 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 23, 2:36 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
236 AM EDT SAT JUL 23 2011
.SYNOPSIS...
ONE MORE HOT DAY IS AHEAD TODAY BEFORE A COLD FRONT BRINGS RELIEF
WITH MORE SEASONABLE TEMPERATURES SUNDAY AND INTO THE MIDDLE OF
NEXT WEEK. ALTHOUGH DRY WEATHER WILL PREVAIL...THE BEST CHANCE OF
SHOWERS OR THUNDERSTORMS WILL BE LATE MON INTO EARLY TUE IN
ASSOCIATION WITH ANOTHER COLD FRONT.
&&
.NEAR TERM /THROUGH TODAY/...
HIGHS TODAY ARE EXPECTED TO TOP OUT WELL UP INTO 90S IF NOT 100
IN A FEW LOCATIONS. GFS 850 MB TEMPERATURES 20-22C ARE MORE
SUPPORTIVE OF THIS WITH W FLOW...WHILE NAM KEEPS IT SLIGHTLY
COOLER. ONE THING WE ARE CONCERNED WITH IS PRESENCE OF THICKER MID
AND HIGH CLOUDS PUSHING E FROM UPSTATE NY. RIGHT NOW IT LOOKS LIKE
MOST OF THESE WILL TEND TO THIN OUT AS THEY HEAD E...BUT IF NOT WE
WILL ONLY TOP OUT IN 80S AND LOWER 90S.
MEANWHILE...LOWER DEWPOINTS CONTINUE TO PUSH BEYOND S COAST EARLY
THIS MORNING. 70+ DEWPOINTS WILL REMAIN JUST S OF NEW ENGLAND
TODAY BUT WILL TRY TO RETURN TO S COAST...CAPE COD AND ISLANDS
LATER THIS AFTERNOON.
THIS WILL RESULT IN HEAT INDICES NEAR 100 ACROSS N CT...N RI AND
MUCH OF MA. CONFIDENCE IS HIGH ENOUGH TO ISSUE A HEAT ADVISORY FOR
THESE LOCATIONS TODAY.
APPROACHING COLD FRONT MAY BE ABLE TO TRIGGER ISOLATED SHOWERS OR
THUNDERSTORMS LATER TODAY...PRIMARILY ACROSS CT AND PERHAPS INTO
RI AND SE MA WHERE BEST INSTABILITY AND LOW LEVEL CONVERGENCE IS
PROGGED. INTERESTINGLY 21Z/22 SREF SHOW HIGHEST PROBABILITIES THIS
MORNING BUT ASIDE FROM LONE STORM OVER EASTERN NY...ALL OF SHOWERS
ARE LOCATED FARTHER TO N AND DO NOT POSE A THREAT FOR SOUTHERN NEW
ENGLAND.
RIP CURRENT FORECAST...LOW RISK AT BEACHES TODAY. LOOKS MARGINAL
FOR A MODERATE RISK ON S FACING BEACHES OF MARTHAS VINEYARD AND
NANTUCKET DUE TO 4 FT S SWELLS OFFSHORE. LATE MORNING UPDATE MAY
NEED TO UPGRADE RISK FOR THOSE LOCATIONS.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM SUNDAY/...
COLD FRONT WILL CROSS REGION TONIGHT...FOLLOWED BY DRIER NW FLOW.
ISOLATED SHOWERS/STORMS POSSIBLE EARLY OTHERWISE DRY WEATHER
EXPECTED.
FRONT REMAINS S OF NEW ENGLAND SUN WITH SOMEWHAT COOLER AND DRIER
AIR OVER REGION. WEAK GRADIENT WILL SUPPORT AFTERNOON SEA BREEZES.
HOWEVER WITH FRONT NOT TOO FAR AWAY WE MAY SEE ISOLATED SHOWERS/STORMS
NEAR LOWER CT VALLEY AS MODELS SHOW MCS DROPPING SE FROM GREAT
LAKES. GIVEN UNCERTAINTY KEPT FORECAST DRY FOR NOW.
TEMPERATURES ARE A BLEND OF GFS/NAM MOS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
MONDAY-TUESDAY... SHORTWAVE APPROACHES THROUGH THE GREAT LAKES
SUPPORTED BY A 100 KNOT UPPER JET. THIS JET APPROACHES WESTERN NEW
ENGLAND LATE IN THE DAY. MAXIMUM LAPSE RATES REMAIN TO OUR WEST
OVER NEW YORK MOST OF THE DAY. STABILITY INDICES FOCUS MAINLY OVER
NEW YORK...ALTHOUGH THE GFS BRINGS FAVORABLE TOTALS AND LI TO THE
BERKSHIRES AND CT VALLEY STARTING AROUND 18Z MONDAY. WE WILL BRING
LOW-END CHANCE POPS TO THE CT VALLEY AROUND THAT TIME AND
SPREAD...WITH LOW CONFIDENCE...TO EASTERN AREAS TOWARD 21Z. SOME
OF THE GUIDANCE IS INDICATING LIKELY POPS NORTH OF THE MASS
PIKE...BUT WE THINK THIS IS TOO BULLISH GIVEN HOW EQUIVOCAL THE
STABILITY NUMBERS ARE. BEST CHANCE WILL BE MONDAY NIGHT AS THE
SURFACE FRONT MOVES THROUGH AND AS THE DYNAMIC SUPPORT FROM THE
PASSING UPPER JET COMES INTO PLAY.
THE COLD FRONT MOVES EAST ON TUESDAY. THE UPPER SHORTWAVE MOVES
OVERHEAD DURING THE DAY WITH A -14C TO -16C COLD POOL MOVING ACROSS
NEW ENGLAND. THE COLD POOL AND CYCLONIC FLOW SUGGEST CONVECTION.
STABILITY PARAMETERS ARE ALSO FAVORABLE WITH TOTALS AROUND 50 NORTH
OF THE MASS PIKE...LI/S SUB-ZERO...AND MID LEVEL LAPSE RATES AROUND
6.25C/KM. WE HAVE INCLUDED CHANCE POPS IN AREAS ALONG AND NORTH OF
THE MASS PIKE. 850 MB TEMPS AROUND 12C SUPPORT MAX TEMPS UPPER 70S
TO LOWER 80S.
WEDNESDAY-THURSDAY...
HIGH PRESSURE BUILDS OVER THE REGION. FAIR WEATHER AND STABLE
AIRMASS. TEMPS ALOFT START WARMING...SO MAX TEMPS SHOULD BE A
LITTLE WARMER EACH DAY. 12-14C ON WEDNESDAY AND 14-16C
THURSDAY...SO MAX TEMPS IN THE 80S. DEWPOINTS WILL CLIMB INTO THE
60S DURING THIS PERIOD.
FRIDAY...
NEXT WEATHER SYSTEM MOVES ACROSS CANADA AND PASSES TO OUR NORTH.
MODELS SHOW A BAND OF CLOUDS MOVING ACROSS NEW ENGLAND THURSDAY
NIGHT AND EARLY FRIDAY...PROBABLY A WARM FRONT OF SORTS. CERTAINLY
TEMPS ALOFT GET MUCH WARMER WITH 850 TEMPS JUMPING TO 18-20C. NOT A
LOT OF CONFIDENCE WITH ANY PRECIP WITH THE WARM FRONT SO WE HAVE
LIMITED POPS THURSDAY NIGHT/EARLY FRIDAY TO SLIGHT CHANCE. TIMING
ON THE COLD FRONT RANGES FROM LATE FRIDAY AFTERNOON TO SATURDAY
MORNING. FOR NOW WE HAVE INCLUDED SLIGHT CHANCE POPS FRIDAY NIGHT.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
HIGH CONFIDENCE IN TAFS WITH VFR THROUGH TAF PERIOD.
EXCEPTION IS AROUND CAPE COD AND ISLANDS WHERE PATCHY FOG WILL
PRODUCE MVFR/IFR THROUGH SUNRISE...THEN AREAS OF HAZE WITH LOCAL
MVFR THROUGH AFTERNOON. SIMILAR SCENARIO TONIGHT WITH MVFR/IFR IN
PATCHY FOG. ALSO HAVE POTENTIAL FOR IFR/LIFR CIGS BUT NOT
CONFIDENT ENOUGH TO INCLUDE IN TAFS.
DEVELOPMENT OF SHRA/TSRA THIS AFTERNOON SEEMS LIMITED...BUT MOST
LIKELY TO OCCUR ACROSS CT AND PERHAPS RI/SE MA AFTER 18Z.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF. NO SEA BREEZE TODAY WITH
INCREASING W WIND /240-270/ LATER THIS MORNING.
OUTLOOK...MONDAY THROUGH WEDNESDAY...
GENERALLY VFR. AREAS OF IFR/LIFR POSSIBLE IN LATE NIGHT AND EARLY
MORNING FOG. POTENTIAL FOR MVFR CEILINGS/VSBYS IN SCATTERED
THUNDERSTORMS LATE MONDAY AND MONDAY NIGHT. MEDIUM CONFIDENCE.
&&
.MARINE...
WINDS AND SEAS EXPECTED TO REMAIN BELOW SCA THROUGH SUN. W WINDS
TODAY SHIFT TO N TONIGHT AS COLD FRONT CROSSES SOUTHERN NEW
ENGLAND. WEAK GRADIENT SUN WILL SUPPORT AFTERNOON SEA BREEZES.
PATCHY MORNING FOG WILL GIVE WAY TO HAZY CONDITIONS ON WATERS THIS
AFTERNOON...ESPECIALLY NEAR S COAST. POTENTIAL FOR ISOLATED
SHOWERS/STORMS LATER TODAY AND THIS EVENING ON S COASTAL
WATERS...MAINLY NEAR BLOCK ISLAND.
OUTLOOK...MONDAY THROUGH WEDNESDAY...
WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA.
A COLD FRONT CROSSES THE WATERS MONDAY NIGHT AND MAY CAUSE
SCATTERED THUNDERSTORMS.
&&
.CLIMATE...
SOME LONG STANDING RECORDS HIGHS WERE BROKEN FRIDAY...INCLUDING THE
ALL TIME RECORD HIGH FOR THE HARTFORD AREA.
BOS...103 TIED RECORD IN 1926
BDL...103 SET RECORD. PREVIOUS WAS 101 IN 1926
PVD...101 SET RECORD. PREVIOUS WAS 100 IN 1926
ORH... 96 DID NOT BREAK RECORD OF 99 SET IN 1926
RECORDS FOR TODAY...
BOS...100 IN 1952
ORH...96 IN 1952
PVD...97 IN 1978
BDL...99 IN 1978
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...HEAT ADVISORY FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING
FOR CTZ002>004.
MA...AIR QUALITY ALERT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS
EVENING FOR MAZ020>024.
HEAT ADVISORY FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING
FOR MAZ004-005-010>019-026.
NH...NONE.
RI...AIR QUALITY ALERT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS
EVENING FOR RIZ005>008.
HEAT ADVISORY FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING
FOR RIZ001>004.
MARINE...NONE.
&&
SYNOPSIS...FRANK/JWD
NEAR TERM...JWD
SHORT TERM...JWD
LONG TERM...FRANK
AVIATION...JWD
MARINE...FRANK/JWD
CLIMATE...STAFFHazardous weather outlook, Jul 22, 8:04 PM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 804 PM EDT FRI JUL 22 2011 CTZ002>004-MAZ002>019-026-NHZ011-012-015-RIZ001>004-240015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- 804 PM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ020>024-RIZ005>008-240015- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 804 PM EDT FRI JUL 22 2011 ...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...AIR QUALITY ALERT IN EFFECT FROM 2 PM TO 10 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-240015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 804 PM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 4:58 AM EDT | Special Weather Statement | BOX | Franklin | 32 min |
| Jul 23, 6:36 AM EDT | Special Weather Statement | BOX | Middlesex | 24 min |
| Jul 23, 6:39 AM EDT | Special Weather Statement | BOX | Franklin | 36 min |
| Jul 23, 6:52 AM EDT | Special Weather Statement | BOX | Franklin | 23 min |
| Jul 23, 7:29 AM EDT | Special Weather Statement | BOX | Worcester | 31 min |
| Jul 23, 8:15 AM EDT | Special Weather Statement | BOX | Middlesex, Norfolk, Suffolk | 45 min |
| Jul 23, 9:14 AM EDT | Special Weather Statement | BOX | Norfolk | 46 min |
| Jul 23, 9:45 AM EDT | Special Weather Statement | BOX | Suffolk | 45 min |
| Jul 23, 10:00 AM EDT | Special Weather Statement | BOX | Norfolk | 45 min |
| Jul 23, 10:14 AM EDT | Special Marine Warning | BOX | 26 min | |
| Jul 23, 10:21 AM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Plymouth | 39 min |
| Jul 23, 10:45 AM EDT | Special Marine Warning | BOX | 45 min | |
| Jul 23, 10:50 AM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 55 min |
| Jul 23, 11:02 AM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 28 min |
| Jul 23, 11:16 AM EDT | Special Marine Warning | BOX | 59 min | |
| Jul 23, 11:28 AM EDT | Special Marine Warning | BOX | 62 min | |
| Jul 23, 11:38 AM EDT | Special Weather Statement | BOX | Plymouth | 37 min |
| Jul 23, 11:56 AM EDT | Special Weather Statement | BOX | Bristol | 64 min |
| Jul 23, 12:00 PM EDT | Special Marine Warning | BOX | 30 min | |
| Jul 23, 12:15 PM EDT | Special Marine Warning | BOX | 45 min | |
| Jul 23, 12:20 PM EDT | Special Weather Statement | BOX | Plymouth | 40 min |
| Jul 23, 12:32 PM EDT | Special Marine Warning | BOX | 43 min | |
| Jul 23, 12:46 PM EDT | Special Marine Warning | BOX | 32 min | |
| Jul 23, 1:01 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Dukes | 29 min |
| Jul 23, 1:09 PM EDT | Special Marine Warning | BOX | 51 min | |
| Jul 23, 1:32 PM EDT | Severe Thunderstorm Warning | BOX | Nantucket | 43 min |
| Jul 23, 1:44 PM EDT | Special Marine Warning | BOX | 61 min | |
| Jul 23, 2:07 PM EDT | Special Marine Warning | BOX | 38 min | |
| Jul 23, 2:14 PM EDT | Special Weather Statement | BOX | Barnstable | 31 min |
| Jul 23, 2:29 PM EDT | Special Marine Warning | BOX | 31 min | |
| Jul 23, 2:51 PM EDT | Special Marine Warning | BOX | 39 min |
Nearby
Heat Advisories in Massachusetts, 2011Heat Advisories in Rhode Island, 2011Heat Advisories in Connecticut, 2011Every heat advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.